# SDR CA010627061

- Difficulty date: June 14, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 4,669 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 1303640489
- Condition: Failed
- Location: Mlg Indicator
- Part time: 5,106 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH AIRCRAFT LOSS ALL GREEN ADVISORY LIGHTS AIRCRAFT MADE 3 FLY BY'S TO VERIFY GEAR DOWN & LOCKED. AIRCRAFT LANDED WITHOUT INCIDENT. THE LANDING GEAR LIGHTS ARE DIMMED THROUGH THE ABOVE P.C. BOARD.
